Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Hadamard matrices of orders 116 and 232


Author: L. D. Baumert
Journal: Bull. Amer. Math. Soc. 72 (1966), 237
DOI: https://doi.org/10.1090/S0002-9904-1966-11481-7
MathSciNet review: 0186567
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. D. Baumert and Marshall Hall, Jr., Hadamard matrices of the Williamson type, Math. Comp. 19 (1965), 442-447. MR 179093
  • 2. H. Ehlich, Neue Hadamard-Matrizen, Arch. Math. 16 (1965), 34-36. MR 177997


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11481-7

American Mathematical Society